MathSciNet Relay Station
MathSciNet bibliographic data
MR461290 (57 #1275) 52A10
Sparks, Arthur G. Zero-extreme points and the generalized convex kernel. Proc. Amer. Math. Soc. 67 (1977), no. 1, 142–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement